next up previous
Next: About this document ... Up: Random Permutation Matrices An Previous: Conclusion

Bibliography

1
Goncharov, V., Du domaine d'analyse Combinatoire, Bull. Acad. Sci. USSR Ser. Mat., 8 (1944), pp. 3-48; AMS Translations, Series 2, 19 (1962), pp. 1-46

2
Shepp, L. A. and Lloyd, S. P., Ordered Cycle Lengths in a Random Permutation, Trans. AMS 121 (1966), pp. 340-357

3
Diaconis, P. and Shahshahani, M., On the Eigenvalues of Random Matrices, Journal of Applied Probability 31 (1994), pp. 49-61

4
Wieand, K., Eigenvalue Distributions of Random Matrices in the Permutation Group and Compact Lie Groups, Ph. D. Thesis, Harvard University 1998

5
Wieand, K., Eigenvalue Distributions of Random Permutation Matrices, Annals of Probability, to appear




2000-09-25